# SDR DALA2024100709748

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N903DN
- Make and model: Boeing 737990ER
- Aircraft serial: 32007
- Aircraft time: 18,668 hours, 7,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6173789) EMERGENCY AISLE LIGHT AT ROW 30 INOPERATIVE. REMOVED AND REPLACED BATTERY EMERGENCY LIGHT PACK PER B737AMM 33-51-06. OPS CHECK GOOD.
